Portugaliæ Mathematica   EMIS ELibM Electronic Journals PORTUGALIAE
Vol. 54, No. 4, pp. 393-398 (1997)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



On $\varphi-|\overline N,p_{n};\delta|_{k}$ Summability Factors

H. Seyhan and A. Sönmez

Department of Mathematics, Erciyes University,
Kayseri 38039 - TURKEY

Abstract: In this paper a general theorem on $\varphi-|\overline N, p_{n};\delta|_{k}$ summability factors, which generalizes a result of Bor [2] on $|\overline N,p_{n}|_{k}$ summability factors, has been proved.

Full text of the article:

Electronic version published on: 29 Mar 2001. This page was last modified: 27 Nov 2007.

© 1997 Sociedade Portuguesa de Matemática
© 1997–2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition